I was diagnosed with Post Partum Stress when I was 7 months post partum. I have always questioned this diagnosis as my only symptom was severe dizziness. No other symptoms - only the dizziness. I was first given Paxil which did nothing other than make me dizzier. I then suggested Imipramine as my sister is on it for anxiety & it has helped her a great deal. My dizziness did go away after taking this drug for 2 days. I have been on it now for about 4 months. My question is this. I would like to get off of the drug since my husband & I would like to have another baby. How do I go about weaning off of it? I asked my doctor but to be quite honest I do not trust his opinion - he works at a walk in clinic & I have had many bad experiences with him - I had to tell him which meds I thought would work for me & he had no idea of the dosage so he told me to take 50 or 100mg, depending on how I was feeling, & I have learned that is not a good idea. Anyway he told me to just stop taking it, but I fear there will be side effects if I am not weaned off of it.
What would you suggest?
Another thing I have been thinking is that my dizziness was not PPS but a side effect of all of the Fenugreek I was taking - (12 capsules a day) to increase my milk supply. I have since learned that Fenugkreek causes low blood sugar - which would explain my dizziness.
Thank you in advance for your response.
The first thing you should do is to find a doctor you can trust. The standard program for weaning is reducing 25mg every 3-4 days, but you should have medical supervision if any complications or symptoms occur.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.